# SDR SWAA2024062688569

- Difficulty date: May 21, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 40,074 hours, 18,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT S ARE INOP<[01] REMOVED; REPLACED AND PERFORMED GOOD INSTALLATION TEST OF M1672 EMERGENCY EXIT LIGHTS BATTERY PACK IAW AMM 33-51-06-960-805.;[02] JOB COMPLETE.
